# SDR FDEA2020072341511

- Difficulty date: July 14, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114700000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 152PF CRACKED.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005R, CATEGORY -A- MAJOR REPAIR.
